|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Matrices comparable by columns and proportional by columns over lattices
Zhuklina A. V.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 3.
Matrices over a lattice \((L,\le)\) comparable by columns are studied. (A matrix is comparable by columns iff its columns form a linearly ordered set with the partial order induced from \(L\).) Some properties of the matrices are obtained. Solvability of matrix equations in this class of matrices is studied. The set of matrices proportional by columns is the subset of the set of matrices comparable by columns. Some properties as well as solvability of matrix equations are also studied for suth matrices.
Keywords: matrices over lattices, lattices
Language: Russian Download the full text
For citation: Zhuklina A. V. Matrices comparable by columns and proportional by columns over lattices.Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 3, pp.45-57. DOI 10.23671/VNC.2012.14.10968
← Contents of issue
|© 1999-2023 ёжный математический институт|